MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS HO 8.0 T1; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS HO 8.0 T1; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-00066, 0001825034-2020-00073, 0001825034-2020-00075, 0001825034-2020-00077.
 
Event or Problem Description
It was reported that an investigation of circulated items was conducted and devices were identified to have debris in sterile packages.No hospitals or patients were involved.No further information is available.
 
Event or Problem Description
Upon investigation, it has been determined that the debris in the sterile packaging meets the acceptable criteria and product is conforming to specifications.Event is no longer considered reportable, and initial report should be voided.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted to rely additional information.Visual evaluation of the returned products identified that there is debris inside the sterile packaging which is consistent with the appearance of foam debris from the foam packaging inside the sterile barrier.The complaint has been confirmed.These products were likely conforming when they left zimmer biomet control.The root cause of the reported issue is attributed to transit damage causing the foam packaging to become abraded and shed.Upon investigation, it has been determined that the debris in the sterile packaging meets the acceptable criteria and product is conforming to specifications.Event is no longer considered reportable, and initial report should be voided.

Brand Name
TPRLC 133 FP TYPE1 PPS HO 8.0 T1
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9558501
Report Number0001825034-2020-00068
Device Sequence Number16737928
Product Code KWA
UDI-Device Identifier00880304489721
UDI-Public00880304489721
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/08/2026
Device Model NumberN/A
Device Catalogue Number51-101080
Device Lot Number3702905
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/23/2019
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1